# SDR 0000679972

- Difficulty date: March 30, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N9336
- Make and model: Doug DC-9-31
- Aircraft serial: 47338
- Aircraft time: 80,094 hours, 86,537 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200 - 218
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FLOOR SUPPORT BETWEEN STA 200 AND 218 INBD OF RT SEAT TRACK.  REPAIRED PER EA 99-172295 LOG PAGE 1419182.
